# SDR AUS20030875

- Difficulty date: August 2, 2003
- Submitted: October 15, 2003
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O360J2A
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Drive Belt
- Part number: A1902
- Condition: Stretched
- Location: Engine/Xmsn
- Part time: 294 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE TO TRANSMISSION DRIVE BELTS STRETCHED.
